Let be a module over a commutative ring and let be a proper submodule of . The total graph of over with respect to , denoted by , have been introduced and studied in [2]. In this paper, A generalization of the total graph , denoted by is presented, where is an ideal of . It is the graph with all elements of as vertices, and for distinct , the vertices and are adjacent if and only if , where . The main purpose of this paper is to extend the definitions and properties given in [2] and [12] to a more general case.
Tohidi, N. K. , Esmaeili Khalil Saraei, F. and Jalili, S. A. (2014). The generalized total graph of modules respect to proper submodules over commutative rings.. Journal of Algebra and Related Topics, 2(1), 27-42.
MLA
Tohidi, N. K. , , Esmaeili Khalil Saraei, F. , and Jalili, S. A. . "The generalized total graph of modules respect to proper submodules over commutative rings.", Journal of Algebra and Related Topics, 2, 1, 2014, 27-42.
HARVARD
Tohidi, N. K., Esmaeili Khalil Saraei, F., Jalili, S. A. (2014). 'The generalized total graph of modules respect to proper submodules over commutative rings.', Journal of Algebra and Related Topics, 2(1), pp. 27-42.
CHICAGO
N. K. Tohidi , F. Esmaeili Khalil Saraei and S. A. Jalili, "The generalized total graph of modules respect to proper submodules over commutative rings.," Journal of Algebra and Related Topics, 2 1 (2014): 27-42,
VANCOUVER
Tohidi, N. K., Esmaeili Khalil Saraei, F., Jalili, S. A. The generalized total graph of modules respect to proper submodules over commutative rings.. Journal of Algebra and Related Topics, 2014; 2(1): 27-42.